# SDR ASAA0843686

- Difficulty date: November 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 35,495 hours, 19,292 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65C329564
- Part serial: TSC985
- Condition: Bypassing
- Location: Rt Mlg
- Part time: 35,495 hours, 19,292 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION ON FINAL, DID NOT GET A GREEN LIGHT ON THE RIGHT MAIN.  WENT TO FLAPS 15 AND HAD GEAR HORN.  RAN THE CHECKLIST AND DID A MANUAL GEAR EXTENSION.  THIS WORKED, RECEIVED A GREEN LIGHT AND LANDED.  JACKED A/C.  CYCLED GEAR, RT MAIN DOES NOT FULLY RETRACT OR EXTEND.  SUSPECT TRANSFER CYLINDER OR MAIN ACTUATOR DEFECTIVE.  SWAPPED THE LT & RT TRANSFER CYLINDERS, NO HELP.  SWAPPED CYLINDERS BACK, LEAK/OPS CHECK OK REF MM 32 32 71.  REMOVED & REPLACED THE RT MLG ACTUATOR AND RT MLG BEAM HANGAR.  OPS/LEAK CHECKED OK.  PERFORMED MAIN LANDING GEAR OPERATIONAL TEST.  TEST PASSED GEAR RETRACTS/EXTENDS NORMALLY AND ALL INDICATIONS ARE NORMAL.  DE JACKED A/C.  REF MM 32 32 11, MM 32 32 93, MM 32 32 00.
